- Why there is pain
- What diseases can occur when taking antibiotics
- Ways to restore the work of the digestive system
- Measures to prevent pain in the stomach
- Tips for taking medications
- Related Videos
Unfortunately, every person had to face with any serious diseases that require the use of antibacterial drugs. But sometimes it happens that the stomach hurts after antibiotics and additional therapy is required to restore normal functioning.
Why there is pain
Antibiotics are a group of drugs that can kill pathogenic microorganisms. But in addition to pathogens, they kill those bacteria that benefit and form the necessary organism for a normal microflora.
Imbalance, obtained against the background of taking antibacterial drugs, can cause much more discomfort than the disease itself, which cured the antibiotic. Microorganisms living in the digestive tract are responsible for the body's defenses, participate in the digestive process and regulate the work of the organs of the gastrointestinal tract.
After normal microflora has been exposed to antibiotics, the following unpleasant symptoms may appear:
- severe spasms of the stomach and intestines;
- a lasting feeling of nausea;
- disruption of normal functioning of the digestive system;
- constipation, etc.
In the case of a patient's complaints on the stomach that has fallen ill or other of the above symptoms while taking prescribed medications, the attending physician must make a selection of other antibacterial agents with less possible side effects.
Antibacterial agents are prescribed only by the treating physician
What diseases can occur when taking antibiotics
Everyone knows that antibacterial drugs should be used with extreme caution. With prolonged admission, they adversely affect the walls of internal organs, and the following pathologies can begin to develop:
- gastritis - acute or chronic inflammation of the gastric mucosa. With prolonged intake of strong antibacterial drugs, erosion of different diameters may appear on the walls of the stomach, and then the disease will have another name - ulcerative gastritis;
- dysbacteriosis of the intestine - the destruction of the balance between pathogenic microorganisms and "useful" bacteria in the intestine;
- medicamentous pancreatitis - an inflammatory disease of the pancreas on the background of uncontrolled antibiotic treatment;
- Inflammation of the intestine (colitis) - an inflammatory disease of the intestinal mucosa. Depending on the place of localization, inflammations will be differentiated (duodenitis, enteritis, sigmoiditis, proctitis);
- drug hepatitis - reactive damage to liver cells caused by some potent drugs, in particular, antibiotics;
- strong allergic reactions - the immunological reaction of the organism, which has arisen on the irritant-allergen and manifests itself in varying degrees of severity;
- Candidiasis of the mouth, intestines and vagina - a group of diseases caused by fungi of the genus Candida, which constantly live in the body, but against the background of a decrease in immunity begin to multiply actively;
- hemolytic anemia - mass destruction of red blood cells due to toxic effects on them of antibiotics;
- kidney disease (glomerulonephritis and pyelonephritis) - with pyelonephritis inflammation affects the intermediate tissues, the tubule system and kidney vessels, with glomerulonephritis, the inflammatory process occurs in the kidney glomeruli.
Ways to restore the work of the digestive system
If after the passed course of treatment with antibacterial drugs there were pains in the stomach and other organs it is necessary to resort to the protection of the gastrointestinal tract. For this purpose, special measures are used to restore the normal microflora of the digestive system.
If after the antibiotics the stomach hurts, it is necessary to carry out complex rehabilitation measures for the normal functioning of the organ. You can do this with:
- immunomodulating drugs;
- multivitamin complexes;
- biological preparations;
- sparing diet.
The recovery period should start from the beginning of the diet, which should last at least 3-4 weeks. It is necessary to completely exclude from the ration confectionery, fresh baked pastries, confine yourself to milk and potatoes, but use of sour-milk products is better to increase, so they contain useful lacto- and bifidobacteria.
The easiest and quickest way to restore the work of the organs is to start taking probiotics (Bifidumbactrin, Bactisubtil, Bifiform, Florin Forte, etc.).
The composition of these drugs include living bacteria, which are normal microflora of the digestive system. When probiotics enter the body, they begin to multiply and slowly survive pathogenic microorganisms.
In the event of a dysbiosis and a disorder of the stool, a specialist will additionally be assigned a complex of vitamins and minerals. All measures in combination with the diet will favorably affect the digestive organs and help cope with gastrointestinal diseases.
Measures to prevent pain in the stomach
To avoid negative gastric and intestinal consequences after taking antibacterial drugs, you must follow simple rules. It is not recommended taking medications on an empty stomach. It is necessary about 20-30 minutes before taking an antibiotic a little snack, while not being allowed to eat enough.
Drink tableted medicines should be cleaned with warm water, and not with juice, compote, milk or other beverages. The amount of liquid in this case should not be less than half the glass. During the treatment period, slightly change the diet: include products that promote the enveloping of the stomach (mucous porridges and soups, kissels, mashed potatoes, etc.).
In addition, it is necessary to exclude sharp, fatty dishes, strong tea and coffee. It is strictly forbidden to take alcoholic beverages, even with low alcohol content. If there is a possibility, then it is necessary to refuse oral intake of antibiotics, i.e., bypassing the gastrointestinal tract. Thus, there is no stress on the stomach and the medicine acts much faster and more efficiently.
After the start of antibiotics should be taken in parallel drugs that help restore the microflora of the stomach and intestines. If after the administration of antibiotics the stomach hurts and if all recommendations are observed, there is a pronounced negative effect, it is worth trying to refuse taking medications. In case of impossibility to do this, it is necessary to change one drug for another.
Tips for taking medications
If the stomach hurts from antibiotics, and the course of treatment is still incomplete, it is necessary to tell the expert about it as soon as possible. After all, the stomach may be aching for various reasons and in order not to miss a serious pathology it is necessary to conduct early differential diagnosis.
A healthy lifestyle is the guarantee of a healthy body
If the stomach hurts in any case it is impossible to drink together painkillers and antibacterial drugs, as they strengthen each other's action. It is also worth remembering that antibiotics do not have the ability to treat absolutely all diseases, they are effective only in relation to bacterial infection.
In the case of fungal or viral pathology, antibacterial drugs are powerless. Most often, any disease occurs against the background of weakened immunity, and the pledge of a good protective function of the body is the healthy organs of the gastrointestinal tract. To achieve this is not so difficult, it is enough to eat right, to follow a healthy lifestyle and to eliminate stress.